# SDR DXTA200702435

- Difficulty date: August 29, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 10,919 hours, 8,765 cycles
- Engine: Pwa JT15D5
- Engine time: 6,560 hours, 5,381 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C805975
- Part serial: 821823
- Condition: Binding
- Location: Engine
- Part time: 10,919 hours, 8,765 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING SPEEDBRAKE TEST, LT ENGINE POWER LEVER WAS ADVANCED AND BROUGHT TO IDLE STOP. LT ENGINE FLAMEOUT. LT ENGINE WOULD NOT RESTART. LARGE PUDDLE OF FUEL FORMED UNDERNEATH LT ENGINE.  REMOVED AND REPLACED ALL FOUR THROTTLE CABLES.
